Journal of Differential Geometry

Infinite dimensional primitive Lie algebras

Victor Guillemin

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 4, Number 3 (1970), 257-282.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214429503

Digital Object Identifier
doi:10.4310/jdg/1214429503

Mathematical Reviews number (MathSciNet)
MR0268233

Zentralblatt MATH identifier
0223.17007

Subjects
Primary: 17.30
Secondary: 22.00

Citation

Guillemin, Victor. Infinite dimensional primitive Lie algebras. J. Differential Geom. 4 (1970), no. 3, 257--282. doi:10.4310/jdg/1214429503. https://projecteuclid.org/euclid.jdg/1214429503


Export citation